• Zielgruppen
  • Suche


Suche nach
in in allen Feldern AutorTitelBeschreibung

2020 2019 2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre


A. Frühbis-Krüger, G. Kemper, W. Koepf & M. Liebendörfer (2018): CAS in der Hochschullehre - Ein Blick in die Praxis, Fachgruppe Didaktik der Mathematik der Universität Paderborn (Hrsg.) Beiträge zum Mathematikunterricht 2018 (S. 83 - 84). Münster: WTM-Verlag.

A. Küronya, V. Lozovanu (2018): Geometric aspects of Newton-Okounkov bodies , erscheint in:  Phenomenological approach to algebraic geometry (Eds. J. Buczynski, S. Cynk, T. Szemberg) Banach Center Publications 116, Polish Academy of Sciences, Warsaw 2018
arXiv: 1703.09980

Alex Küronya and Victor Lozovanu (2018): Local positivity of linear series on surfaces, erscheint in:  Algebra & Number Theory, (2018) vol. 12, No. 1, page 1-34.

Anne Frühbis-Krüger (2018): On discriminants, Tjurina modifications and the geometry of determinantal singularities, Topology and its Applications 234, 375-396
DOI: 10.1016/j.topol.2017.11.010
arXiv: 1611.02625

B. Schober (2018): Partial Local Resolution by Characteristic Zero Methods, Results Math (2018) 73: 48.
DOI: 10.1007/s00025-018-0808-7
arXiv: 1708.04784

Benjamin Schmidt (2018): Rank two sheaves with maximal third Chern character in three-dimensional projective space, erscheint in:  Proceedings of the ICM 2018 Satellite conference "Moduli Spaces in Algebraic Geometry and Applications"
arXiv: 1811.11951

Benjamin Schmidt, Benjamin Sung (2018): Discriminants of stable rank two sheaves on some general type surfaces, erscheint in:  Mathematical Research Letters
arXiv: 1812.02735

Chiara Camere, Alberto Cattaneo, Robert Laterveer (2018): On the Chow ring of certain Lehn-Lehn-Sorger-van Straten eightfolds
arXiv: 1812.11554

H. Mourtada, B. Schober  (2018): A polyhedral characterization of quasi-ordinary singularities , Moscow Math. J. 18 (2018), no. 4, 755-785.
DOI: 10.17323/1609-4514-2018-18-4-755-785.
arXiv: 1512.07507

J. Böhm, A. Frühbis-Krüger (2018): A smoothness test for higher codimensions, Journal of Symbolic Computation Volume 86, 153--165, (2018)
DOI: 10.1016/j.jsc.2017.05.001
arXiv: 1602.04522

Janko Boehm, Anne Frühbis-Krüger, Mirko Rahn (2018): Massively parallel computations in algebraic geometry - not a contradiction
arXiv: 1811.06092

Janko Boehm, Wolfram Decker, Anne Frühbis-Krüger, Franz-Josef Pfreundt, Mirko Rahn, Lukas Ristau (2018): Towards Massively Parallel Computations in Algebraic Geometry
arXiv: 1808.09727

Jason Lo, Ziyu Zhang (2018): Duality spectral sequence for Weierstrass fibrations and applications, J. Geometry Phys., 123:362-371
DOI: 10.1016/j.geomphys.2017.09.016
arXiv: 1706.01923

Jason Lo, Ziyu Zhang (2018): Preservation of semistability under Fourier-Mukai transforms, Geom. Dedicata., 193(1):89-119
DOI: 10.1007/s10711-017-0255-8

Klaus Hulek, Orsola Tommasi with an appendix by Olivier Ta\"ibi (2018): The topology of $A_g$ and its compactifications, Proceedings of the Abel Symposium 2017, Jan Arthur Christophersen, Kristian Ranestad Eds. Springer Verlag, 135–193 (2018)
arXiv: 1712.03771

M. Á. Barja, V. González-Alonso, J. C. Naranjo (2018): Xiao's conjecture for general fibred surfaces, Journal für die reine und angewandte Mathematik
DOI: 10.1515/crelle-2015-0080
arXiv: 1401.7502

Martin G. Gulbrandsen, Lars H. Halle, Klaus Hulek, Ziyu Zhang  (2018): The geometry of degenerations of Hilbert schemes of points , to appear in J. Algebr. Geom.
arXiv: 1802.00622

Matthias Zach (2018): An observation concerning the vanishing topology of certain isolated determinantal singularities, Mathematische Zeitschrift (2019) 291:1263–1293
DOI: https://doi.org/10.1007/s00209-018-2143-9

Mauro Fortuna (2018): Cohomology of the moduli space of non-hyperelliptic genus four curves, erscheint in:  Annales de l'Institut Fourier
arXiv: 1812.03817

Nero Budur, Ziyu Zhang (2018): The formality conjecture for K3 surfaces
arXiv: 1803.03974

Patricio Gallardo, César Lozano Huerta, Benjamin Schmidt (2018): Families of elliptic curves in P^3 and Bridgeland Stability, Michigan Math. J. 67 (2018), no. 4, 787-813
arXiv: 1609.08184

S. Brandhorst, V. González-Alonso (2018): Automorphisms of minimal entropy on supersingular K3 surfaces, J. London Math. Soc.
DOI: 10.1112/jlms.12109
arXiv: 1609.02716

S.M. Gusein-Zade, W. Ebeling (2018): The index of a 1-form on a real quotient singularity., Funktsional. Anal. i Prilozhen. 52, no. 2, 78-81 (2018) (English translation in Funct. Anal. Appl. 52, no. 2, 144-146 (2018))

Samuel Grushevsky, Klaus Hulek, Orsola Tommasi (2018): Stable cohomology of the perfect cone toroidal compactification of ${\mathcal A}_g$, J. reine angew. Math. 741 (2018), 211–254
arXiv: 1307.4646

Samuel Grushevsky, Klaus Hulek, Orsola Tommasi with an appendix by M. Dutour Sikiric (2018): Stable Betti numbers of (partial) toroidal compactifications of the moduli space of abelian varieties, Proceedings in honour of Nigel Hicthin's 70th birthday, Oxford University Press. Eds. J. E. Andersen, A. Dancer and O. Garcia-Prada, Volume II, 581--610 (2018)
arXiv: 1702.06218

Slawomir Cynk, Matthias Schütt, and Duco van Straten (2018): Hilbert modularity of some double octic Calabi--Yau threefolds
arXiv: 1810.04495

Víctor González Alonso, Sara Torelli (2018): Families of curves with Higgs field of arbitrarily large kernel
arXiv: 1812.05891

Victor Lozovanu (2018): Singular divisors and syzygies of polarized abelian threefolds
arXiv: 1803.08780

W. Ebeling (2018): A note on distinguished bases of singularities, Topology and its Applications 234 (2018), 259-268
DOI: 10.1016/j.topol.2017.11.015
arXiv: 1611.06074

W. Ebeling, S. M. Gusein-Zade  (2018): Enhanced equivariant Saito duality, J. Algebra Appl. Vol. 17, No. 10 (2018) 1850181
DOI: 10.1142/S0219498818501815
arXiv: 1506.05604

W. Ebeling, S. M. Gusein-Zade (2018): Orbifold Milnor lattice and orbifold intersection form, Manuscripta Math. 155, 335-353 (2018)
DOI: 10.1007/s00229-017-0945-4
arXiv: 1607.08740

W. Ebeling, S. M. Gusein-Zade (2018): An algebraic formula for the index of a 1-form on a real quotient singularity, Math. Nachrichten 291, 2543-2556 (2018)
DOI: https://doi.org/10.1002/mana.201700453
arXiv: 1708.09219

Wolfgang Ebeling (2018): A McKay correspondence for the Poincar\'e series of some finite subgroups of ${\rm SL}_3(\CC)$, Special Volume in honor of the life and mathematics of Egbert Brieskorn, Journal of Singularities 18 (2018), 397-408
DOI: 10.5427/jsing.2018.18t
arXiv: 1712.07985

Wolfgang Ebeling, Sabir M. Gusein-Zade (2018): On the orbifold Euler characteristics of dual invertible polynomials with non-abelian symmetry groups, erscheint in:  Pure Appl. Math. Q.
arXiv: 1811.0578